# SDR CA080214007

- Difficulty date: January 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009325
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 34,968 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE THE "IB ROLL SPL HYD" AND NR 1 "HYD ISO VLV" CAUTION LIGHTS ILLUMINATED. CHECKED THE HYD QUANTITY AND NOTICED NR 1 QUANTITY AT 1.0 AND DECREASING. COMPLETED THE QRH CHECKLIST AND THEN BRIEFED THE F/A AND PASSENGERS. MADE A VISUAL APPROACH AND LANDING WITHOUT ANY FURTHER EVENTS.  MAINT INVESTIGATION DETERMINED THE LEAK TO BE FROM THE NR 1 HYD SYS PRESSURE MANIFOLD ENGINE DRIVEN PUMP INLET PRESSURE TUBE FLARE AND FITTING. THE FLARE WAS FOUND TO BE CRACKED AND THE FITTING HAD EVIDENCE OF PITTING CORROSION. THE TUBE AND FITTING WERE BOTH REPLACED IAW THE AIRCRAFT MM AND SUBSEQUENTLY TESTED SERVICEABLE. (TC NR 20080214007)
